| Model Number |
MMT-523LNAL |
| Medical Device Problem Codes |
Computer Software Problem (1112); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/19/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had motor error alarm and also insulin delivery stopped temporarily.Customer stated they were unable to clear the alarm and they were unable to rewind insulin pump.Customer stated drive support cap was protruded.Troubleshooting was performed.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device passed the rewind, basic occlusion, prime or a33 and displacement test.Device received with stuck motor error alarm loop during bolus delivery.The motor was tested outside of the device and passed.The motor may have had and intermittent failure that was not detected during our testing.Unable to verify unexpected resume due to motor error.